# SDR CALA2014112801483

- Difficulty date: November 28, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 53,529 hours, 18,817 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT SELECTION OF FLAP 1, YAW DAMP KICKED OFF.  IT RESET & AT FLAPS 5 SELECTION WE SAW FLAPS WERE STUCK AT LT 1.  RAN CHECKLIST & LANDED FLAPS UP.  TOUCHDOWN SPEED 189 KTS.  NO FLAP OR GEAR WERE OVER SPEED.  PERFORMED FIM TASK 32-61-00-810-815 FOR PSEU FAULTS 32-62009 & 32-62010.  GND CHECKS GOOD, ACFT OK TO CONTINUE.  FAULT DATA, FAULT CODE  1. 32-62009 & FAULT CODE 2. 32-62010.  FAULT COMMENTS LANDING FLAP A & B FAULT.
